Alert archive / Georgia / Wind Advisories in 2009

Wind Advisory 3, NWS Tallahassee, FL

April 6, 200926 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this wind advisory at Apr 6, 2009, 3:42 AM EDT for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Apr 6, 2009, 8:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2009, 3:42 AM EDT (07:42 UTC)
In effect from
Apr 6, 2009, 8:00 AM EDT
Expired
Apr 6, 2009, 7:00 PM EDT
In force
11 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1487 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1487 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
2.5
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KTAE 060742
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
342 AM EDT MON APR 6 2009

...WIND ADVISORY IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS MORNING
TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE ENTIRE FORECAST AREA...

.A STRONG COLD FRONT WILL MOVE ACROSS THE AREA AND EXIT EAST OF
THE FORECAST AREA EARLY THIS MORNING. IN ITS WAKE...WEST TO
NORTHWEST WINDS WILL INCREASE DURING THE DAY TO 20 TO 30 MPH
WITH GUSTS TO 35 MPH.

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
062300-
/O.NEW.KTAE.WI.Y.0003.090406T1200Z-090406T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
342 AM EDT MON APR 6 2009 /242 AM CDT MON APR 6 2009/

...WIND ADVISORY IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS MORNING
TO 7 PM EDT /6 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS
MORNING TO 7 PM EDT /6 PM CDT/ THIS EVENING. 

STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35
MPH ARE EXPECTED THROUGH EARLY EVENING. BECAUSE SOILS REMAIN
SATURATED FROM RECENT RAINS...THERE IS AN INCREASED RISK THAT
SUCH WINDY CONDITIONS CAN CONTRIBUTE TO MORE FALLING TREES ACROSS
THE FORECAST AREA THAN WOULD NORMALLY OCCUR UNDER SUCH WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BLOCK
1 follow-up statement
000 
WWUS72 KTAE 061903
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT MON APR 6 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING... 
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
070800-
/O.NEW.KTAE.FZ.A.0002.090408T0900Z-090408T1300Z/
/O.CON.KTAE.WI.Y.0003.000000T0000Z-090406T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
303 PM EDT MON APR 6 2009 /203 PM CDT MON APR 6 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
EARLY WEDNESDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL
7 PM EDT /6 PM CDT/ THIS EVENING.

A STRONG COLD FRONT MOVED ACROSS THE AREA AND THIS MORNING. IN
ITS WAKE...NORTHWEST WINDS CONTINUE FOR THE REST OF THE DAY...
OCCASIONALLY GUSTING TO 25 TO 30 MPH. BECAUSE SOILS HAVE BEEN
LOOSENED BY RECENT HEAVY RAINS...THERE IS AN INCREASED CHANCE THAT
SOME TREES WITH SHALLOW ROOT SYSTEMS COULD BE FELLED BY WIND GUSTS
THAT NORMALLY WOULD NOT BE STRONG ENOUGH TO DO SO.

THESE BRISK WINDS WILL USHER IN AN UNSEASONABLY COLD AIRMASS WITH
MANY RURAL INLAND AREAS RUNNING THE RISK OF GETTING A BRIEF FREEZE
LATE TUESDAY NIGHT AND WEDNESDAY MORNING. TOTAL FREEZE DURATIONS
WILL ONLY BE A COUPLE OF HOURS AND COASTAL AND URBAN AREAS WILL
LIKELY NOT FREEZE. FROST WILL ALSO BE A POSSIBILITY THAT MORNING.

A WIND ADVISORY MEANS THAT WINDS COULD BE HAZARDOUS. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

18-WOOL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Apr 6, 3:00 AM EDT, 42 minutes earlier.

Area forecast discussion, Apr 6, 3:00 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 AM EDT MON APR 6 2009

...LATE SEASON COLD SNAP COMING WITH A FREEZE EXPECTED TUESDAY NIGHT
INTO WEDNESDAY...

.SYNOPSIS...
DURING LATE EVENING INTO THE HOURS PAST MIDNIGHT...COVERAGE/
INTENSITY OF STORMS WAS HINDERED BY A LACK OF LARGE SCALE
FORCING/HEIGHT FALLS. THE ONLY STRONG TO ISOLD SEVERE STORMS
OCCURRED NEAR THE WNW-ESE ORIENTED REMNANT OUTFLOW/WARM FRONT ACROSS
THE SOUTHERN PORTIONS OF AL/GA WHERE AIRMASS WAS ABLE TO DESTABILIZE
AHEAD OF THE COLD FRONT. HOWEVER AS FRONT APPROACHES...COVERAGE AND
INTENSITY WANED SIGNIFICANTLY. DURING PRE-DAWN HOURS...UPPER LEVEL
FORCING REMAINED WEAK AND CAP IS STRONG WHICH SEEMED TO BE
INHIBITING LOW LEVEL CONVERGENCE PREVIOUSLY EXPECTED WITH THE FRONT.
AT 230 AM EDT...RADAR SHOWED ISOLD CONVECTION ALONG AND JUST AHEAD
OF BOUNDARY...MAINLY SE ALA AND ADJACENT SW GA. AN ISOLD STRONG TO
SEVERE STORM WITH GUST WINDS CANNOT BE RULED OUT INTO EARLY MORNING
BUT ANY WIDESPREAD THREAT HAS ENDED. TORNADO WATCH FOR SE ALA AND SW
GA DROPPED AROUND MIDNIGHT EDT.

AT UPPER LEVELS...
HIGHLY AMPLIFIED LARGE SCALE CONUS PATTERN HIGHLIGHTED BY TROUGH
OVER ERN MOST PACIFIC...RIDGE ACROSS WRN CONUS AND A TROUGH ACROSS
ERN HALF OF CONUS. THIS LONG WAVE TROUGH WILL DEEPEN AS IT MOVES EWD
OVER THE NEXT COUPLE OF DAYS SENDING A BLAST OF ARCTIC AIR SWD INTO
GULF REGION. ASSOCD CLOSED LOW WILL LIFT NEWD INTO THE GREAT LAKES
AND INTO SE CANADA LATER TODAY.

AT LOWER LEVELS...
A LARGE AND DEEPENING LOW ASSOCD WITH ABOVE UPPER TROUGH IS FORECAST
TO LIFT FROM PA TO ACROSS NY WITH A SECOND LOW DEVELOPING NJ/NY/WRN
NEW ENGLAND. CLOSER TO HOME...MSAS SHOWS WARM FRONT JUST ACROSS SRN
GA/ALA WITH SW WINDS OVER N FL AND E TO SE WINDS OVER  THIS BOUNDARY
...RESPONSIBLE FOR SUN AFTN HAILERS...IS LIFTING NWD. AT 2 AM EDT...
TRAILING COLD FRONT EXTENDS FROM BOTH LOWS SSW THRU SW GA...SE ALA
...WRN MOST PANHANDLE AND INTO ADJACENT GULF. 70 DEG DEWPOINTS NOTED
OVER THE ERN GULF OF MEXICO AND ERN GULF COAST. FRONT WILL PROGRESS
STEADILY EWD NEXT 12HRS REACHING I-75 AFTER SUNRISE AND TO OFF THE
COAST WHILE SAGGING SLOWLY SWD ACROSS THE FL PENINSULA B4 MIDDAY. IN
IMMEDIATE WAKE OF FRONT...ADVECTION OF MORE STATICALLY STABLE
BOUNDARY LAYER AIR SHOULD PUT AN END TO PRECIP.

&&

.SHORT TERM...TODAY THROUGH WED.
OTHER THAN A LINGERING SHOWERS ERN MOST COUNTIES EARLY THIS
MORNING...NO POPS IN FORECAST.

TODAY...SLIGHT CHC POPS SE BIG BEND AND ADJACENT GA COUNTIES FOR
FIRST HOUR ORV TWO OF PERIOD. OTHERWISE...IN WAKE OF COLD FRONT...
STRONG COLD CANADIAN HIGH PRESSURE WILL BUILD INTO THE CWA WITH
PRONOUNCED COLD AIR ADVECTION KICKING IN. STRONG GUSTY W AND THEN
NW WINDS WILL BE AN ADDITIONAL CONCERN. THE VERY WET SOIL MAY
CONTRIBUTE TO MORE FALLING TREES ACROSS THE AREA THAN WOULD USUALLY
ACCOMPANY 20 TO 30 MPH WINDS. THUS WILL ISSUE A WIND ADVISORY WITH
THE MORNING PACKAGE. ANOTHER CONCERN IS POSSIBLE HIGH SURF ACROSS
ESPECIALLY BAY AND GULF COUNTIES AND HIGH RIP CURRENTS. WITH FRONTAL
PASSAGE TEMPS WILL DROP THRU DAY...WITH AFTN HIGHS FROM AROUND 60 SE
ALA TO AROUND 70 SE BIG BEND.

TONIGHT...WILL BE UNDER THE INFLUENCE OF STRONG COLD AIR ADVECTION
THROUGH THE NIGHT BRINGING TEMPS DOWN INTO THE MID 30S OR JUST ABOVE
CRITERIA FOR A FREEZE WARNING WITH WIND CHILL READINGS IN THE UPPER
20S.

TUESDAY...HIGHS ON TUE WILL BE SOME 20 DEGREES BELOW NORMAL WITH ALL
BUT ERN BIG BEND FAILING TO REACH 60.

TUESDAY NIGHT...AS HIGH MOVES OVERHEAD AND WINDS DECOUPLE...MIN
TEMPS WILL PLUMMET TO AT OR BELOW FREEZING IN COLDEST SPOTS. FOR
TALLAHASSEE AP...MET WARMEST AT 34 WITH MOS, MAV AND MEX AT 31...29
AND 28 RESPECTIVELY. MAV HAS SHOWN A COLD BIAS SO UNTIL I SEE MORE
CONSISTENCY WILL NOT GO THAT LOW...MET MAY BE TOO HIGH. WE WILL
FORECAST 31 DEGREES AT TLH AND THIS WOULD BE TWO DEGREES SHY OF
THE DAILY RECORD AS WELL AS THE MONTHLY RECORD FOR APRIL WHICH IS 29
DEGREES ON APR 1, 1987 AND APR 8, 1971. MODEL SUITE HAS BEEN VERY
CONSISTENT IN SHOWING A WIDESPREAD FREEZE ACROSS THE AREA AND A
FREEZE WATCH MAY BE ISSUED BY FUTURE SHIFT.

WEDNESDAY...
AS HIGH MOVES EAST OF AREA..WINDS BEGIN TO VEER AND MAX TEMPS
REBOUND TO UPPER 60S.

.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...HIGH PRESSURE WILL BE
IN CONTROL ON THURSDAY. THEN...THE NEXT COLD FRONT WILL APPROACH AND
SWEEP FROM WEST TO EAST ACROSS THE REGION ON FRIDAY. SCATTERED
SHOWERS AND THUNDERSTORMS WILL PRECEDE THE FRONT AND AT THIS TIME IT
APPEARS THAT ANY THREAT OF SEVERE WEATHER SHOULD STAY WELL OFF TO
OUR NORTHWEST. NEXT WEEKEND SHOULD BE DRY WITH DEEP LAYER RIDGING
BUILDING OVERHEAD. THE NEXT CHANCE FOR RAIN WILL EITHER BE SUNDAY
NIGHT OR MONDAY AS ANOTHER COLD FRONT APPROACHES. TEMPERATURES WILL
BE BELOW NORMAL THURSDAY MORNING BUT ARE EXPECTED TO BE AT OR ABOVE
NORMAL FOR THE REMAINDER OF THE PERIOD.

&&

.MARINE...WINDS WILL VEER AND INCREASE REST OF  OVERNIGHT AS THE
COLD FRONT MOVES ACROSS THE WATERS. SMALL CRAFT CONDITIONS STILL
EXPECTED TO DEVELOP THIS MORNING FROM W-E SO INHERITED SCA
LOOKS GOOD AND SHUD REMAIN IN EFFECT THROUGH TUE NIGHT. AFTER A
BRIEF LULL ON WEDNESDAY...ONSHORE WINDS WILL INCREASE BACK TO
EXERCISE CAUTION LEVELS THURSDAY AND FRIDAY AHEAD OF THE NEXT SYSTEM.

&&

.AVIATION...MVFR/IFR CIGS ACROSS THE REGION UNTIL THE COLD FRONTAL
PASSAGE. THE FRONT SHOULD BE JUST TO THE EAST AROUND OR JUST AFTER
12Z. CURRENTLY THERE IS LITTLE OR NO CONVECTION ASSOCIATED WITH THE
FRONT AND THUS REMOVED SHWRS/TSTMS FROM TAFS. EXPECT VFR CONDITIONS
IN THE WAKE OF THE FRONT. HOWEVER...BREEZY NORTHWEST WINDS SUSTAINED
AROUND 20 KNOTS WITH GUSTS TO AS HIGH AS 25 TO 30 KNOTS MOST OF THE
DAY INTO THE EARLY EVENING.

&&

.FIRE WEATHER...WILL GO WITH A RED FLAG WARNING FOR ALL FLORIDA
ZONES EXCEPT MADISON...TAYLOR...LAFAYETTE AND DIXIE THIS AFTERNOON
DUE TO A COMBINATION OF LOW RH AND HIGH 20-FT WINDS. WILL ISSUE A
FIRE WEATHER WATCH FOR ALL FLORIDA ZONES TUESDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF LOW RH.

&&

.HYDROLOGY...THE OCHLOCKONEE RIVER AT THOMASVILLE IS IN RECESSION
AND IS FORECAST TO DROP BELOW FLOOD STAGE TUE AFTERNOON. DOWNSTREAM
AT HAVANA...THE RIVER REMAINS ABOVE MAJOR FLOOD STAGE...BUT HAS
CRESTED AND IS IN SLOW RECESSION. THE LATEST FORECAST HAS THIS GAGE
DROPPING BELOW MAJOR FLOOD STAGE EARLY MON AFTERNOON AND MINOR FLOOD
STAGE THU EVENING. THE WITHLACOOCHEE RIVER STAGE AT VALDOSTA IS
FALLING AND SHOULD DROP BELOW MODERATE FLOOD STAGE MON EVENING.
HOWEVER...THE STRETCH OF RIVER IN SRN LOWNDES COUNTY IS STILL SLOWLY
RISING AND WILL DO SO UNTIL THE FLOOD WAVE COMING IN FROM THE LITTLE
RIVER PASSES. DOWNSTREAM AT PINETTA...THE RIVER HAS OFFICIALLY
REACHED A NEW RECORD FLOOD LEVEL OF JUST OVER 86 FT. THIS RECORD HAS
STOOD SINCE 1948. THE RIVER IS FORECAST TO CREST AT 88 FT MON
AFTERNOON AND THEN REMAIN AT THAT LEVEL UNTIL FRI. THE SUWANNEE
RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE AT WHITE SPRINGS WED
EVENING. DOWNSTREAM...ELLAVILLE SHOULD REACH ITS FLOOD STAGE TONIGHT
WITH DOWLING PARK TO FOLLOW BY MIDDAY TUE AND BRANFORD ON WED. EACH
OF THESE POINTS IS FORECAST TO EVENTUALLY REACH MODERATE FLOOD STAGE
WITH ELLAVILLE GETTING TO WITHIN A FOOT OF MAJOR FLOOD ON FRI. THE
CHIPOLA RIVER IS IN SLOW RECESSION AT BOTH MARIANNA AND ALTHA WITH
THE LATTER FORECAST TO DROP BELOW MAJOR FLOOD STAGE BY MON MORNING.
THE CHOCTAWHATCHEE RIVER AT BRUCE IS HOLDING STEADY AT ABOUT 20.5
FT...4 FT ABOVE MAJOR FLOOD STAGE. MANY OTHER RIVERS IN THE AREA ARE
IN MINOR TO MODERATE FLOOD. FOR ADDITIONAL DETAILS...PLEASE REFER TO
THE FOLLOWING WEB PAGE.

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  64  36  60  31 /  00  00  00  00
PANAMA CITY  64  42  58  38 /  00  00  00  00
DOTHAN       61  37  55  33 /  00  00  00  00
ALBANY       64  36  56  30 /  00  00  00  00
VALDOSTA     67  37  58  31 /  10  00  00  00
CROSS CITY   71  39  60  31 /  20  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY 7 AM CDT THRU 6 PM CDT THIS EVENING.
GA...WIND ADVISORY 8 AM EDT THRU 7 PM EDT THIS EVENING.
FL...WIND ADVISORY 8 AM EDT THRU 7 PM EDT THIS EVENING.
     RED FLAG WARNING THIS AFTERNOON INTO EARLY EVENING
     EXCEPT MADISON,TAYLOR,LAFAYETTE AND DIXIE.
     FIRE WX WATCH TUES FOR ALL ZONES.
GM...SMALL CRAFT ADVISORY THROUGH WED MORNING ALL LEGS.

&&

AVIATION/FIRE WX...BARRY
RADAR...FOURNIER
LONG TERM DISCUSSION...BARRY
REST OF DISCUSSION...BLOCK
Hazardous weather outlook, Apr 5, 5:03 AM EDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 AM EDT SUN APR 5 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-060915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
503 AM EDT SUN APR 5 2009 /403 AM CDT SUN APR 5 2009/

...STRONG TO SEVERE TSTMS POSSIBLE THIS AFTERNOON THRU EARLY MON...

...LATE SEASON COLD OUTBREAK EXPECTED TUESDAY AND WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
THE BRIEF TWO DAY PERIOD OF CHAMBER OF COMMERCE TYPE WEATHER WILL
COME TO AN END TODAY. A WARM FRONT ACROSS THE EXTREME NORTHERN GULF
OF MEXICO WILL LIFT NORTH OVER LAND THROUGH THIS EVENING. THIS WILL
GENERATE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. THEN A COLD
FRONT ACROSS THE MID-SOUTH THIS MORNING WILL RACE EAST AND CROSS
THE LOCAL AREA LATE TONIGHT INTO MONDAY MORNING. BOTH FRONTS...
BUT ESPECIALLY THE COLD FRONT...WILL PROVIDE AN ENVIRONMENT
FAVORABLE FOR STRONG TO SEVERE STORMS WITH LARGE HALE AND DAMAGING
WINDS THE BEST BET. HOWEVER A TORNADO CANNOT BE RULED OUT. BRIEF
HEAVY RAIN ALSO REMAINS A POSSIBILITY

ELSEWHERE...MANY RIVERS ACROSS THE AREA REMAIN IN FLOOD STAGE. FOR
ADDITIONAL INFORMATION...PLEASE VISIT OUR WEBSITE.

WINDS AND SEAS WILL NOTICEABLY INCREASE OVERNIGHT INTO MONDAY
CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATORS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE COLD FRONT WILL MOVE THROUGH THE AREA EARLY MONDAY MORNING WITH
A POSSIBLY OF STRONG STORMS EARLY...MAINLY THE EASTERN MOST COUNTIES.
THEN...A VERY STRONG HIGH PRESSURE SYSTEM WILL BUILD IN ACROSS THE
REGION. EXPECT WINDY AND GUSTY CONDITIONS ON MONDAY FOLLOWED BY AN
UNSEASONABLY COLD AIRMASS. MORNING LOW TEMPERATURES ON TUESDAY AND
WEDNESDAY WILL APPROACH 32 DEGREES INLAND. ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS IS EXPECTED ON FRIDAY.

WINDS AND SEAS WILL REMAIN HIGH ON MONDAY INTO TUESDAY CONTINUING
HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATORS. ALSO...THE
NOTICEABLY DRIER AIRMASS WILL FAVOR THE SPREAD OF WILDFIRES SHOULD
ANY OCCUR THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. SPOTTERS
SHOULD CLOSELY MONITOR THE WEATHER.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:03 PM EDTFreeze WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more15 hr
Apr 6, 4:54 AM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more25 hr
Apr 6, 4:54 AM EDTRed Flag WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more15 hr
Apr 6, 11:08 AM EDTRiver Flood WarningTAEDixie, Levy24 days
Apr 6, 11:08 AM EDTRiver Flood WarningTAEDixie, Levy17 days

Nearby

Wind Advisories in Georgia, 2009Wind Advisories in Florida, 2009Wind Advisories in Alabama, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.